# SDR PLGA980313A

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

YOW - FLT 4519 - TAKEOFF WAS ABORTED DUE TO CARGO SMOKE WARNING.  MAINTENANCE INSPECTED CARGO AREA AND FOUND NO EVIDENCE OF SMOKE OF FIRE.  SMOKE DETECTOR WAS CLEANED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
